MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.75MM BC KNOTLESS SWIVELOCK
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex employee via email that for 2 units of ar-2324kbcc, biocomposite knotless swivelock® anchor, 4.75 x 19.1 mm, ve5, the swivelock eyelet cut through the suture.The surgeon utilized 1.3 mm suturetape to create a cable construct over the rotator cuff prior to performing the tuberoplasty.While securing the posterior portion of the construct using an ar-2324kbcc swivelock, the suturetape was cleanly severed during insertion.The cut appeared precise, though it is unclear whether it occurred within the eyelet or elsewhere during the swivelock deployment.The surgeon proceeded by replacing both the swivelock and the suturetape on the posterior side without further issues.Later in the procedure, while securing the anterior portion of the cable construct using an ar-2324kbcc swivelock, the same issue occurred¿this time during the impaction phase.Fortunately, the swivelock remained intact and reusable.This was detected during use in a rotator cuff repair procedure involving a tuberoplasty on (b)(6) 2025.The procedure was completed successfully as they used additional sutures, the surgeon adapted by tying the suturetape to the rotator cuff using fiberwire and successfully locked it down with the same swivelock, which inserted smoothly.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, the event description, and any additional field input ¿ arthrex has determined the most likely cause of the reported issue.The most likely cause is attributed to use-related factors, specifically misaligned insertion leading to the suturetape being pinched or sheared against the eyelet during anchor advancement.

Brand Name
4.75MM BC KNOTLESS SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23413123
Report Number1220246-2025-04865
Device Sequence Number21069159
Product Code MAI
UDI-Device Identifier00888867351288
UDI-Public(01)00888867351288(11)230918(17)270831(10)15142684
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.75MM BC KNOTLESS SWIVELOCK
Device Catalogue NumberAR-2324KBCC
Device Lot Number15142684
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown